American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jean Dolbeault, Clément Mouhot and Christian Schmeiser. Hypocoercivity for linear kinetic equations conserving mass. Trans. Amer. Math. Soc. 367 (2015) 3807-3828.
Abstract, references, and article information   
View Article: PDF

[2] Benoît Perthame. Mathematical tools for kinetic equations. Bull. Amer. Math. Soc. 41 (2004) 205-244. MR 2043752.
Abstract, references, and article information   
View Article: PDF

[3] Laurent Gosse and François James. Numerical approximations of one-dimensional linear conservation equations with discontinuous coefficients. Math. Comp. 69 (2000) 987-1015. MR 1670896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joel A. Smoller and Michael E. Taylor. Wave front sets and the viscosity method. Bull. Amer. Math. Soc. 79 (1973) 431-436. MR 0348282.
Abstract, references, and article information   
View Article: PDF

[5] Jeffrey Rauch. Kreiss' mixed problems with nonzero initial data. Bull. Amer. Math. Soc. 77 (1971) 1031-1033. MR 0284710.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1